# SDR VTZA97171

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6332 - IAD-PIT - DURING TAXI, EXPERIENCED A DISCREPANCY WITH THE CABIN EMERGENCY LIGHTS NOT STAYING ILLUMINATED FOR MORE THAN 4 SECONDS.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED THE UPPER AFT, UPPER FORWARD, AFT NR 1 AND AFT NR 2 EMERGENCY BATTERIES IAW THE PROCEDURES AS OUTLINED IN THE MM.  MAINTENANCE PERFORMED THE REQUIRED TESTS AS STATED IN THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
